Skip to main content

Barry Mazur und William Stein: Prime Numbers and the Riemann Hypothesis

Cambridge University Press 2016, XI + 142 Seiten, ISBN 978-1-107-49943-0, €21,99

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Joachim Hilgert.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Hilgert, J. Barry Mazur und William Stein: Prime Numbers and the Riemann Hypothesis. Math Semesterber 65, 311–313 (2018). https://doi.org/10.1007/s00591-018-0229-4

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00591-018-0229-4